# SDR 2025FA0000652

- Difficulty date: September 18, 2025
- Submitted: September 18, 2025
- Operation: General aviation
- Engine: Cfmint LEAP1A26
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Tube
- Part number: 2933M12G01
- Condition: Failed
- Location: Bleed Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOWING A REPAIR CARRIED OUT BY SQY SHOP. THE ENGINE SERIAL NUMBER 59B069 WAS SENT FOR TESTING TO SAB.  DURING THE TEST, A LEAKAGE AND FIRE OCCURED,  THE PRELIMINARY CAUSES OF LEAKAGE AND FIRE HAVE NOT BEEN DETERMINED AT THIS JUNCTURE.  INVESTIGATION OF THE BROKEN PARTS HAVE BEEN DONE IN LABORATORY. ANALYSIS & RESULT NEEDS TO BE REVIEWED AND COMMENTED BY AIRBUS, THE DESIGNER OF THE SAID PARTS. A FAILURE SCENARIO COULD BE ESTABLISHED AND THE ANALYSIS HIGHLIGHTED 3 CONTRIBUTIVE FACTORS (EQUIPEMENT,  TOOLS, ENVIRONNEMENT/FACILITIES & ENGINE DESIGN /CONFIGURATION/PARTS) WHICH CONFIRMED THE FOLLOWING ROOT CAUSE: THE FUEL LEAK WAS GENERATED BY THE DISLOCATION OF THE BLEED AIR DUCT DUE TO LOCAL OVERPRESSURE LINKED TO A BLOCKAGE OF THIS DUCT WHICH WAS NOT PLANNED IN THE DESIGN BY AIRBUS IMMEDIATE CONTAINMENT & CORRECTIVES ACTIONS PREVENTIVES MEASURES BY REMOVAL OF THE SUSPECTED QEC COMPONENTS BEFORE TEST HAVE BEEN SHARED TO SAE MRO SMS COMMITTEE AND TO THE TEST CELL COMMUNITY INVESTIGATION AND ANALYSIS CONFIRMED THE CORRECTIVES ACTIONS ARE ALREADY COVERED BY THE PREVENTIVES MEASURES TAKEN DURING THE CONTAINMENT.
